Журнал вычислительной математики и математической физики
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ж. вычисл. матем. и матем. физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журнал вычислительной математики и математической физики, 2024, том 64, номер 5, статья опубликована в англоязычной версии журнала (Mi zvmmf11760)  

Статьи, опубликованные в английской версии журнала

Iterative PDE-constrained optimization for seismic full-waveform inversion

M. S. Malovichko, A. E. Orazbayev, N. I. Khokhlov, I. B. Petrov

Moscow Institute of Physics and Technology, Moscow, Russia
Аннотация: This paper presents a novel numerical method for the Newton seismic full-waveform inversion (FWI). The method is based on the full-space approach, where the state, adjoint state, and control variables are optimized simultaneously. Each Newton step is formulated as a PDE-constrained optimization problem, which is cast in the form of the Karush–Kuhn–Tucker (KKT) system of linear algebraic equitations. The KKT system is solved inexactly with a preconditioned Krylov solver. We introduced two preconditioners: the one based on the block-triangular factorization and its variant with an inexact block solver. The method was benchmarked against the standard truncated Newton FWI scheme on a part of the Marmousi velocity model. The algorithm demonstrated a considerable runtime reduction compared to the standard FWI. Moreover, the presented approach has a great potential for further acceleration. The central result of this paper is that it establishes the feasibility of Newton-type optimization of the KKT system in application to the seismic FWI.
Ключевые слова: seismic full-waveform inversion, PDE-constrained optimization, Karush–Kuhn–Tucker, Newton FWI.
Финансовая поддержка Номер гранта
Российский научный фонд 21-11-00139
This research was partially supported by the Russian Science Foundation, project no. 21-11-00139.
Поступила в редакцию: 02.11.2023
Исправленный вариант: 06.11.2023
Принята в печать: 13.06.2024
Англоязычная версия:
Computational Mathematics and Mathematical Physics, 2024, Volume 64, Issue 5, Pages 954–966
DOI: https://doi.org/10.1134/S0965542524700192
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: M. S. Malovichko, A. E. Orazbayev, N. I. Khokhlov, I. B. Petrov, “Iterative PDE-constrained optimization for seismic full-waveform inversion”, Comput. Math. Math. Phys., 64:5 (2024), 954–966
Цитирование в формате AMSBIB
\Bibitem{MalOraKho24}
\by M.~S.~Malovichko, A.~E.~Orazbayev, N.~I.~Khokhlov, I.~B.~Petrov
\paper Iterative PDE-constrained optimization for seismic full-waveform inversion
\jour Comput. Math. Math. Phys.
\yr 2024
\vol 64
\issue 5
\pages 954--966
\mathnet{http://mi.mathnet.ru/zvmmf11760}
\crossref{https://doi.org/10.1134/S0965542524700192}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/zvmmf11760
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Статистика просмотров:
    Страница аннотации:29
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025